| Model Number |
1054260 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy 100 was alarming for a service required alarm condition.There was no harm or injury reported.The device was not in patient use.The device was returned to the manufacturer's service center and the customer's complaint was confirmed.A service required alarm indicating an internal battery capacity was less than 51% was observed in the device's downloaded event log.The device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the customer's information received and has not been confirmed through device evaluation.The device's internal battery needs to be replaced.No repairs have been completed as the service center is awaiting component delivery.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
Additional Manufacturer Narrative
The reported failure of a battery failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review: the device mentioned in this complaint has exceeded its useful life per the applicable ifu.